MathSciNet Relay Station
MathSciNet bibliographic data
MR2431079 60D05 (28A99 52A38 60G57)
Capasso, Vincenzo; Villa, Elena On the geometric densities of random closed sets. Stoch. Anal. Appl. 26 (2008), no. 4, 784–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement